# SDR CA130923001

- Difficulty date: September 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 304768304
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE FADEC CAUTION MESSAGE CAME ON DURING DESCENT AT FL 180.  ACFT LANDED AT BASE.  P2.2 VALVE BEING REPLACED.
